Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficients of meromorphic schlicht functions


Author: Peter L. Duren
Journal: Proc. Amer. Math. Soc. 28 (1971), 169-172
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1971-0271329-7
MathSciNet review: 0271329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents an elementary proof of a known theorem on the coefficients of meromorphic schlicht functions: if $f \in \Sigma$ and ${b_k} = 0$ for $1 \leqq k < n/2$, then $|{b_n}| \leqq 2/(n + 1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

Keywords: Coefficient estimates, schlicht functions, Faber polynomials, Grunsky inequalities
Article copyright: © Copyright 1971 American Mathematical Society